# SDR CA040617005

- Difficulty date: June 14, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 26,182 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: 2752529003
- Condition: Broken
- Location: Scissor Link
- Component: Scissor Link
- Component part number: 54530121
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSPECTION, IT WAS NOTICED THAT THE RT MAIN LANDING GEAR SCISSOR LINK UPPER PIN WAS FOUND BROKEN.  THE PIN BROKE AT THE RETAINING HOLE IN WHICH A ROLL PIN IS INSTALLED.  IT WAS ALSO DETERMINED THAT THIS PIN WAS FOR A NOSE GEAR INSTALLATION.  ALTHOUGH IT IS THE SAME SIZE AND FIT AS THE MAIN GEAR SCISSOR PIN THIS PART NUMBER PIN IS NOT ELIGIBLE FOR INSTALLATION ON THE MAIN GEAR SCISSOR LINK AS PER THE MANUFACTURERS IPC.  THE PIN WAS MOST LIKELY FRACTURED AT SOME POINT FROM REMOVAL OR INSTALLATION OF THE ROLL PIN WITH THE USE OF A PIN PUNCH.
